# SDR SWAA095692

- Difficulty date: September 1, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 74,649 hours, 55,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND AFT EMERGENCY EXIT LIGHT CHARGER INOP.  REMOVED AND REPLACED CHARGER PER MM.
